Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 194341, 10 pages
http://dx.doi.org/10.1155/2014/194341
Research Article

Mean-Field Forward-Backward Doubly Stochastic Differential Equations and Related Nonlocal Stochastic Partial Differential Equations

1School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China
2Institute for Financial Studies and School of Mathematics, Shandong University, Jinan 250199, China

Received 12 December 2013; Accepted 27 January 2014; Published 24 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Qingfeng Zhu and Yufeng Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. É. Pardoux and S. G. Peng, “Backward doubly stochastic differential equations and systems of quasilinear SPDEs,” Probability Theory and Related Fields, vol. 98, no. 2, pp. 209–227, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. Bally and A. Matoussi, “Weak solutions for SPDEs and backward doubly stochastic differential equations,” Journal of Theoretical Probability, vol. 14, no. 1, pp. 125–164, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Gomez, K. Lee, C. Mueller, A. Wei, and J. Xiong, “Strong uniqueness for an SPDE via backward doubly stochastic differential equations,” Statistics & Probability Letters, vol. 83, no. 10, pp. 2186–2190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Y. Hu and Y. Ren, “Stochastic PDIEs with nonlinear Neumann boundary conditions and generalized backward doubly stochastic differential equations driven by Lévy processes,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 230–239, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Ren, A. Lin, and L. Y. Hu, “Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 901–907, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Zhang and H. Z. Zhao, “Stationary solutions of SPDEs and infinite horizon BDSDEs,” Journal of Functional Analysis, vol. 252, no. 1, pp. 171–219, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. Zhang and H. Z. Zhao, “Stationary solutions of SPDEs and infinite horizon BDSDEs with non-Lipschitz coefficients,” Journal of Differential Equations, vol. 248, no. 5, pp. 953–991, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Zhang and H. Z. Zhao, “SPDEs with polynomial growth coefficients and the Malliavin calculus method,” Stochastic Processes and Their Applications, vol. 123, no. 6, pp. 2228–2271, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. G. Peng and Y. F. Shi, “A type of time-symmetric forward-backward stochastic differential equations,” Comptes Rendus Mathematique, vol. 336, no. 9, pp. 773–778, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Q. F. Zhu, Y. F. Shi, and X. J. Gong, “Solutions to general forward-backward doubly stochastic differential equations,” Applied Mathematics and Mechanics, vol. 30, no. 4, pp. 517–526, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. F. Zhu and Y. F. Shi, “Forward-backward doubly stochastic differential equations and related stochastic partial differential equations,” Science China Mathematics, vol. 55, no. 12, pp. 2517–2534, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. C. Han, S. G. Peng, and Z. Wu, “Maximum principle for backward doubly stochastic control systems with applications,” SIAM Journal on Control and Optimization, vol. 48, no. 7, pp. 4224–4241, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Q. Zhang and Y. F. Shi, “Maximum principle for forward-backward doubly stochastic control systems and applications,” ESIAM: Control, Optimisation and Calculus of Variations, vol. 17, no. 4, pp. 1174–1197, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. F. Shi and Q. F. Zhu, “Partially observed optimal controls of forward-backward doubly stochastic systems,” ESIAM: Control, Optimisation and Calculus of Variations, vol. 19, no. 3, pp. 828–843, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Kac, “Foundations of kinetic theory,” in Proceedings of the 3rd Berkeley Symposium on Mathematical Statistics and Probability, vol. 3, pp. 171–197, Berkeley, Calif, USA, 1956. View at MathSciNet
  16. H. P. McKean, Jr., “A class of Markov processes associated with nonlinear parabolic equations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 56, no. 6, pp. 1907–1911, 1966. View at Google Scholar · View at MathSciNet
  17. N. Ahmed, “Nonlinear diffusion governed by McKean-Vlasov equation on Hilbert space and optimal control,” SIAM Journal on Control and Optimization, vol. 46, no. 1, pp. 356–378, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. N. Ahmed and X. Ding, “A semilinear McKean-Vlasov stochastic evolution equation in Hilbert space,” Stochastic Processes and Their Applications, vol. 60, no. 1, pp. 65–85, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  19. V. Borkar and K. Kumar, “McKean-Vlasov limit in portfolio optimization,” Stochastic Analysis and Applications, vol. 28, no. 5, pp. 884–906, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. Chan, “Dynamics of the McKean-Vlasov equation,” The Annals of Probability, vol. 22, no. 1, pp. 431–441, 1994. View at Google Scholar · View at MathSciNet
  21. D. Crisan and J. Xiong, “Approximate McKean-Vlasov representations for a class of SPDEs,” Stochastics, vol. 82, no. 1–3, pp. 53–68, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. Kotelenez, “A class of quasilinear stochastic partial differential equations of McKean-Vlasov type with mass conservation,” Probability Theory and Related Fields, vol. 102, no. 2, pp. 159–188, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  23. P. Kotelenez and T. Kurtz, “Macroscopic limits for stochastic partial differential equations of McKean-Vlasov type,” Probability Theory and Related Fields, vol. 146, no. 1-2, pp. 189–222, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Lasry and P. Lions, “Mean field games,” Japanese Journal of Mathematics, vol. 2, no. 1, pp. 229–260, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. D. Dawson, “Critical dynamics and fluctuations for a mean-field model of cooperative behavior,” Journal of Statistical Physics, vol. 31, no. 1, pp. 29–85, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Y. Huang, R. Malhamé, and P. Caines, “Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle,” Communications in Information and Systems, vol. 6, no. 3, pp. 221–252, 2006. View at Google Scholar · View at MathSciNet
  27. R. Buckdahn, B. Djehiche, J. Li, and S. Peng, “Mean-field backward stochastic differential equations: a limit approach,” The Annals of Probability, vol. 37, no. 4, pp. 1524–1565, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. T. X. Wang, Y. F. Shi, and Q. F. Zhu, “Mean-field backward doubly stochastic differential equations and applications,” http://arxiv.org/abs/1108.5590.
  29. H. Du, Y. Peng, and Y. Wang, “Mean-field backward doubly stochastic differential equations and its applications,” in Proceedings of the 31st Chinese Control Conference (CCC '12), pp. 1547–1552, Hefei, China, 2012.
  30. R. M. Xu, “Mean-field backward doubly stochastic differential equations and related SPDEs,” Boundary Value Problems, vol. 2012, article 114, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. R. Buckdahn, J. Li, and S. G. Peng, “Mean-field backward stochastic differential equations and related partial differential equations,” Stochastic Processes and Their Applications, vol. 119, no. 10, pp. 3133–3154, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Z. Wu and Z. Y. Yu, “Fully coupled forward-backward stochastic differential equations and related partial differential equations system,” Chinese Annals of Mathematics A, vol. 25, no. 4, pp. 457–468, 2004. View at Google Scholar · View at MathSciNet
  33. Z. Wu and Z. Y. Yu, “Probabilistic interpretation for systems of parabolic partial differential equations combined with algebra equations”.
  34. J. Li and Q. M. Wei, “Optimal control problems of fully coupled FBSDEs and viscosity solutions of Hamilton-Jacobi-Bellman equations,” http://arxiv.org/abs/1302.0935.
  35. D. Nualart and É. Pardoux, “Stochastic calculus with anticipating integrands,” Probability Theory and Related Fields, vol. 78, no. 4, pp. 535–581, 1988. View at Publisher · View at Google Scholar · View at MathSciNet